My wife's RBC,WBC and haemoglobin was tested low after a viral fever. She is on a haemoglobin tonic, multi vitamin tablet and a supplement named "ensure". With in 24hrs of consumption her palms and fingers have started itching badly. Please suggest what may the cause of it? and how to treat it?
Like the answers? Chat privately with the doctor of your choice
Hi, Looks like she is allergic to the prescribed medication.
Stop the medication and consult Physician for further evaluation of the cause and treatment...
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.